# SDR AALA202105289017

- Difficulty date: May 18, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,678 hours, 23,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Faulty
- Location: Bs 360-380 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN INTERCOSTAL BETWEEN STA 360 AND 380, RBL 10.4 HAS FASTENER HOLES WITH NO SPACING. REPLACED INTERCOSTAL PER SRM 51-40-02 AND 51-40-04.
